# SDR ASAA2016090917975

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 29,633 hours, 9,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE FROM RT ROW 27 TO AFT BOTH INSIDE AND OUTSIDE.  ACFT GROUNDED.  R & R BATTERY PACK M1672, REF AMM 33-51-06. OPS CHECKED NORMAL.
